中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Quantum anomaly of the transverse Ward-Takahashi relation for the axial-vector vertex
作者: He, HX
刊名: PHYSICS LETTERS B
出版日期: 2001
卷号: 507, 期号:40912, 页码:351-355
学科分类: Physics
通讯作者: He, HX , China Inst Atom Energy, POB 275 18, Beijing 102413, Peoples R China.
部门归属: China Inst Atom Energy, Beijing 102413, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We study the possible quantum anomaly for the transverse Ward-Takahashi relations in four dimensional gauge theories based on the method of computing the axial-vector and the vector current operator equations. In addition to the well-known anomalous axial-vector divergence equation (the Adler-Bell-Jackiw anomaly), we find the anomalous axial-vector curl equation, which leads to the quantum anomaly of the transverse Ward-Takahashi relation for the axial-vector vertex. The computation shows that there is no anomaly for the transverse Ward-Takahashi relation for the vector vertex. (C) 2001 Published by Elsevier Science B.V.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000168882000045
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12748
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Quantum anomaly of the transverse Ward–Takahashi relation for the axial-vector vertex.pdf(53KB)----开放获取View Download

Recommended Citation:
He, HX. Quantum anomaly of the transverse Ward-Takahashi relation for the axial-vector vertex[J]. PHYSICS LETTERS B,2001,507(40912):351-355.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [He, HX]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [He, HX]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Quantum anomaly of the transverse Ward–Takahashi relation for the axial-vector vertex.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace